Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 121, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jul 6, 2015, 7:03 PM CDT for Woods County, Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2015, 7:03 PM CDT (00:03 UTC)
- Expired
- Jul 6, 2015, 11:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Woods County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 7:30 PM CDT | FLASH FLOOD | Waynoka, OK | SEVERAL STREETS IN DOWNTOWN ARE FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.1 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
290
WGUS54 KOUN 070003
FFWOUN
OKC151-070400-
/O.NEW.KOUN.FF.W.0121.150707T0003Z-150707T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN WOODS COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 1100 PM CDT
* AT 702 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN OVER WAYNOKA. UP TO THREE
INCHES OF RAIN HAS ALREADY FALLEN. ADDITIONAL RAINFALL OF 1 TO 2
INCHES IS EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WAYNOKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3664 9872 3651 9871 3651 9896 3664 9896
$$1 follow-up statement
424 WGUS74 KOUN 070100 FFSOUN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 800 PM CDT MON JUL 6 2015 OKC151-070400- /O.CON.KOUN.FF.W.0121.000000T0000Z-150707T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODS OK- 800 PM CDT MON JUL 6 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN WOODS COUNTY... AT 745 PM CDT...THE PUBLIC REPORTED FLASH FLOODING IN DOWNTOWN WAYNOKA. NEARLY 3 FEET OF WATER IS COVERING SOME ROADWAYS. RADAR ESTIMATES INDICATE 3 TO 4 INCHES OF RAIN FELL NEAR AND JUST NORTH OF WAYNOKA. FLASH FLOODING WILL CONTINUE FOR THE NEXT SEVERAL HOURS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WAYNOKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 3664 9872 3651 9871 3651 9896 3664 9896 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:25 PM CDT, 38 minutes earlier.
Area forecast discussion, Jul 6, 6:25 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT MON JUL 6 2015
.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....
&&
.AVIATION...
AT 23Z...A COLD FRONT AND ASSOCIATED TSRA EXTENDED FROM BETWEEN
KPNC AND KICT TO KWWR. THIS LINE OF TSRA WILL ADVANCE SE THIS
EVENING...BRINGING 2-4 HOURS OF TSRA TO MOST TAF SITES BY 10Z
TONIGHT. AFTER THE INITIAL TSRA...WIDESPREAD SHRA WILL FILL IN
NEAR/N OF THE FRONT. THE FRONT IS EXPECTED TO STALL ROUGHLY FROM
KLTS-KCHK-KOUN-KSNL. THE RAIN TOMORROW WILL AFFECT MOST OF OK AND
N TX. A FEW TSRA WILL ALSO OCCUR...BUT ARE EXPECTED TO BE TOO
FEW/FAR BETWEEN TO WARRANT MENTION IN THE TAFS. BY
AFTERNOON...+SHRA WILL LIKELY COVER MUCH OF THE AREA FROM KSPS TO
KOKC...BRINGING CEILINGS DOWN TO ROUGHLY 500-800 FT. OUTSIDE THIS
AREA...SHRA/TSRA SHOULD BE LESS INTENSE...AND PERHAPS LESS
EXTENSIVE.
CMS
&&
.PREV DISCUSSION... /ISSUED 334 PM CDT MON JUL 6 2015/
DISCUSSION...
A COLD FRONT WILL MOVE SOUTHEAST INTO CENTRAL OKLAHOMA
TONIGHT...THEN STALL SOMEWHERE ACROSS OKLAHOMA AND PERHAPS WESTERN
NORTH TEXAS. SHOWERS AND STORMS WILL OCCUR ALONG THE FRONT THIS
EVENING...PROBABLY PRODUCING OUTFLOW THAT WILL MOVE OUT AHEAD OF
THE CONVECTION. A VERY MOIST ATMOSPHERE WILL FAVOR HEAVY
RAINFALL...AND POSSIBLY FLASH FLOODING. A FLASH FLOOD WATCH IS
ALREADY IN EFFECT...AND NO CHANGES WILL BE MADE TO IT THIS
AFTERNOON.
AN UPPER-LEVEL WAVE WILL MOVE EAST ACROSS THE REGION
TOMORROW...WHICH WILL SUPPORT WIDESPREAD RAIN AND A FEW
THUNDERSTORMS AS THE FRONT REMAINS ACROSS THE SOUTHERN PART OF OUR
FORECAST AREA...AND WARM MOIST AIR IS FORCED NORTH OVER THE
COOLER AIR NEAR THE SURFACE.
RAIN CHANCES WILL GENERALLY DIMINISH WEDNESDAY AS THE WEATHER
SYSTEMS WEAKEN OVER US...AND WILL DISAPPEAR ENTIRELY BY THE
WEEKEND WITH UPPER-LEVEL RIDGING TAKING OVER. AS IS USUAL...THIS
WILL BRING HOT WEATHER BACK TO NORTH TEXAS AND OKLAHOMA.
AND...WITH THE EXTREMELY WET GROUND...HUMIDITIES WILL BE RATHER
HIGH. ON THE OTHER HAND...THIS WILL LIMIT THE AMOUNT OF DAYTIME
HEATING THAT CAN OCCUR.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 70 78 63 80 / 60 80 80 50
HOBART OK 68 75 62 84 / 80 90 70 30
WICHITA FALLS TX 75 83 64 85 / 50 80 80 60
GAGE OK 61 72 59 81 / 90 70 20 20
PONCA CITY OK 64 76 63 78 / 90 70 70 40
DURANT OK 74 87 69 85 / 20 40 50 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OKZ005>042-
044>046.
TX...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR TXZ083>090.
&&
25/23/23Hazardous weather outlook, Jul 6, 3:20 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 320 PM CDT MON JUL 6 2015 OKZ004>048-050>052-TXZ083>090-072030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 320 PM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS PARTS OF NORTHERN AND WESTERN OKLAHOMA. LOCATION... THE SLIGHT RISK AREA IS GENERALLY ALONG AND SOUTH OF A LINE FROM ALVA AND WOODWARD... TO ARNETT AND THEN ALONG AND NORTH OF A LINE FROM HOLLIS AND HOBART... TO WEATHERFORD AND KINGFISHER... TO PERRY OKLAHOMA. THIS INCLUDES PONCA CITY...ENID AND CLINTON. SOUTH OF THE SLIGHT RISK AREA...A FEW STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE...NORTH OF A SHAWNEE TO NORMAN...LAWTON AND VERNON TEXAS LINE. TIMING... THROUGH 11 PM. IMPACTS... DAMAGING WIND GUSTS UP TO 70 MPH... HAIL UP TO THE SIZE OF HALF DOLLARS... LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING... DISCUSSION... SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT IN NORTHERN AND WESTERN OKLAHOMA THIS AFTERNOON AND EVENING. ALTHOUGH WIND SHEAR WILL BE RATHER WEAK...ENOUGH INSTABILITY WILL BE AVAILABLE FOR STORMS TO PRODUCE DAMAGING WINDS AND SOME HAIL. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE SOUTHWARD DURING THE OVERNIGHT HOURS WITH LOCALLY HEAVY RAINFALL POSSIBLE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL WITHIN THE SLIGHT RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. .FLOODING... A FLASH FLOOD WATCH IS IN EFFECT FROM LATE THIS AFTERNOON THROUGH LATE WEDNESDAY AFTERNOON FOR A LARGE PART OF OKLAHOMA AND WESTERN NORTH TEXAS. PLEASE REFER TO THE WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS.... THUNDERSTORMS WILL CONTINUE TUESDAY INTO AT LEAST THURSDAY AS A COLD FRONT MOVES SLOWLY SOUTHWARD. HOT AND HUMID WEATHER WITH LITTLE OR NO RAIN IS EXPECTED FRIDAY THROUGH SUNDAY. .FLOODING.... FLOODING WILL REMAIN POSSIBLE TUESDAY INTO WEDNESDAY...ESPECIALLY ACROSS SOUTHWEST AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jul 6, 6:08 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 608 PM CDT MON JUL 6 2015 OKZ014-062345- ROGER MILLS OK- 608 PM CDT MON JUL 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROGER MILLS COUNTY UNTIL 645 PM CDT... AT 607 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF CHEYENNE...MOVING NORTH AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... CHEYENNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3553 9965 3554 9987 3574 9989 3576 9958 TIME...MOT...LOC 2307Z 184DEG 7KT 3561 9976 MAHALE
Special weather statement, Jul 6, 6:10 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT MON JUL 6 2015
OKZ011-015-062345-
MAJOR OK-DEWEY OK-
610 PM CDT MON JUL 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAJOR AND EASTERN
DEWEY COUNTIES UNTIL 645 PM CDT...
AT 607 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
TALOGA...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
TALOGA...WESTERN CANTON LAKE AND HUCMAC.
LAT...LON 3622 9874 3605 9863 3597 9864 3586 9903
3603 9912
TIME...MOT...LOC 2307Z 245DEG 23KT 3599 9899
MAHALESpecial weather statement, Jul 6, 6:22 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CDT MON JUL 6 2015
OKZ014>016-021-070000-
ROGER MILLS OK-CUSTER OK-BECKHAM OK-DEWEY OK-
622 PM CDT MON JUL 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...NORTHWESTERN
CUSTER...NORTHWESTERN BECKHAM AND DEWEY COUNTIES UNTIL 700 PM CDT...
AT 620 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR TALOGA TO 6 MILES NORTH OF SWEETWATER...MOVING EAST AT 10 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
CHEYENNE...TALOGA...SEILING...HAMMON...LEEDEY...CAMARGO...
SWEETWATER...STRONG CITY...ANGORA...CESTOS...MOOREWOOD...NORTHWESTERN
CANTON LAKE...HUCMAC...BERLIN AND DEMPSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3616 9913 3616 9864 3614 9864 3542 9959
3542 10000 3555 10000
TIME...MOT...LOC 2320Z 289DEG 9KT 3600 9896 3552 9990
MAHALESpecial weather statement, Jul 6, 6:24 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT MON JUL 6 2015
OKZ007-008-070000-
GRANT OK-KAY OK-
624 PM CDT MON JUL 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND KAY
COUNTIES UNTIL 700 PM CDT...
AT 623 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES SOUTHEAST OF WINFIELD TO 5 MILES SOUTHEAST OF RENFROW...
MOVING SOUTHEAST AT 35 MPH.
HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
PONCA CITY...BLACKWELL...TONKAWA...MEDFORD...NEWKIRK...LAMONT...KAW
CITY...BRAMAN...DEER CREEK...KILDARE...RENFROW...NARDIN...CHILOCCO...
KAW LAKE...HARDY...MCCORD...BLACKWELL LAKE AND PECKHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3678 9676 3677 9682 3674 9683 3675 9689
3668 9693 3670 9704 3669 9705 3660 9704
3659 9706 3659 9744 3683 9776 3700 9757
3700 9675
TIME...MOT...LOC 2323Z 310DEG 31KT 3719 9690 3687 9759
MAHALESpecial weather statement, Jul 6, 6:57 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT MON JUL 6 2015
OKZ005-070030-
WOODS OK-
657 PM CDT MON JUL 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WOODS COUNTY UNTIL
730 PM CDT...
AT 655 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES WEST OF WAYNOKA TO NEAR DACOMA...MOVING SOUTHEAST AT 10 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
WAYNOKA AND DACOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3650 9854 3650 9884 3651 9884 3651 9890
3658 9896 3660 9896 3660 9898 3665 9902
3668 9854
TIME...MOT...LOC 2355Z 300DEG 7KT 3659 9894 3662 9856
MAHALESpecial weather statement, Jul 6, 7:03 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT MON JUL 6 2015
OKZ007-008-012-013-070045-
GRANT OK-NOBLE OK-KAY OK-GARFIELD OK-
703 PM CDT MON JUL 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...NORTHERN NOBLE...
KAY AND NORTHEASTERN GARFIELD COUNTIES UNTIL 745 PM CDT...
AT 702 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR POND CREEK TO 5 MILES SOUTH OF HARDY...MOVING SOUTHEAST AT 30
MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
PONCA CITY...BLACKWELL...TONKAWA...NEWKIRK...GARBER...BILLINGS...
LAMONT...KAW CITY...RED ROCK...MARLAND...BRAMAN...DEER CREEK...
KILDARE...RENFROW...NARDIN...CHILOCCO...KAW LAKE...SOONER LAKE...
HARDY AND MCCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3670 9704 3668 9706 3660 9704
3659 9706 3658 9700 3660 9691 3658 9689
3655 9690 3653 9699 3651 9703 3642 9703
3630 9754 3700 9779 3700 9675
TIME...MOT...LOC 0002Z 315DEG 26KT 3667 9777 3690 9677
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:03 PM CDT | Special Weather Statement | OUN | Kay, Noble | 42 min |
| Jul 6, 7:05 PM CDT | Special Weather Statement | OUN | Major | 25 min |
| Jul 6, 7:06 PM CDT | Areal Flood Advisory | OUN | Custer, Dewey, Roger Mills | 3 hr |
| Jul 6, 7:33 PM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| Jul 6, 7:47 PM CDT | Special Weather Statement | OUN | Garfield, Noble | 28 min |
| Jul 6, 8:01 PM CDT | Special Weather Statement | OUN | Garfield | 29 min |
| Jul 6, 8:03 PM CDT | Special Weather Statement | OUN | Blaine, Custer | 27 min |
| Jul 6, 8:05 PM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher, Logan, Major, Noble | 4 hr |
| Jul 6, 8:21 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 39 min |
| Jul 6, 8:32 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Kingfisher, Washita | 28 min |
| Jul 6, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 49 min |
| Jul 6, 8:45 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Kingfisher and 1 more | 3 hr |
| Jul 6, 8:52 PM CDT | Special Weather Statement | OUN | Payne | 23 min |
| Jul 6, 9:01 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Kingfisher, Logan, Noble | 29 min |
| Jul 6, 9:03 PM CDT | Flash Flood Warning | OUN | Custer, Washita | 3 hr |
| Jul 6, 9:08 PM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| Jul 6, 9:24 PM CDT | Special Weather Statement | OUN | Payne | 36 min |
| Jul 6, 9:33 PM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa | 3 hr |
| Jul 6, 9:34 PM CDT | Special Weather Statement | OUN | Caddo, Canadian, Logan, Washita | 26 min |
| Jul 6, 9:48 PM CDT | Special Weather Statement | OUN | Jackson, Kiowa | 42 min |
| Jul 6, 9:58 PM CDT | Areal Flood Advisory | OUN | Kingfisher, Logan, Oklahoma, Payne | 3 hr |
| Jul 6, 10:06 PM CDT | Special Weather Statement | OUN | Caddo, Canadian, Grady, Lincoln, Logan, Oklahoma | 39 min |
| Jul 6, 10:32 PM CDT | Special Weather Statement | OUN | Jackson, Kiowa | 43 min |
| Jul 6, 10:40 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Comanche, Grady, Kiowa, Washita | 3 hr |
| Jul 6, 10:45 PM CDT | Special Weather Statement | OUN | Caddo, Grady, Lincoln, Oklahoma | 45 min |
| Jul 6, 11:09 PM CDT | Flash Flood Warning | OUN | Logan | 3 hr |
| Jul 6, 11:17 PM CDT | Special Weather Statement | OUN | Comanche, Tillman | 43 min |
| Jul 6, 11:22 PM CDT | Areal Flood Advisory | OUN | Kay | 3 hr |
| Jul 7, 12:02 AM CDT | Areal Flood Advisory | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Kingfisher and 2 more | 3 hr |
| Jul 7, 12:05 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 25 min |
| Jul 7, 12:20 AM CDT | Areal Flood Advisory | OUN | Garfield, Noble | 3 hr |
| Jul 7, 12:40 AM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon, Jackson, Kiowa | 3 hr |
| Jul 7, 1:29 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Grant, Major | 2 hr |
| Jul 7, 2:01 AM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 68 hr |
| Jul 7, 8:03 AM CDT | River Flood Warning | OUN | Custer, Washita | 30 hr |
| Jul 7, 8:07 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 66 hr |
| Jul 7, 8:18 AM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 45 hr |
| Jul 7, 12:49 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 6 hr |
| Jul 7, 1:51 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Kiowa, Tillman | 6 hr |
| Jul 7, 2:09 PM CDT | Flash Flood Warning | OUN | Hughes | 7 hr |
| Jul 7, 2:51 PM CDT | Areal Flood Advisory | OUN | Cleveland, Lincoln, McClain, Pottawatomie, Seminole | 6 hr |
| Jul 7, 3:13 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 44 hr |
| Jul 7, 3:35 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 7 hr |
| Jul 7, 6:24 PM CDT | Areal Flood Advisory | OUN | Stephens | 2 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.